# SDR 2004FA0000141

- Difficulty date: November 5, 2003
- Submitted: January 30, 2004
- Operation: General aviation
- Aircraft: N24237
- Make and model: Cessna 650
- Aircraft serial: 6500102
- Aircraft time: 11,339 hours, 8,254 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING OF THE AIRCRAFT, THE HYDRAULIC FAN PRESSURE LINE BURST WHICH RESULTED IN LOSS OF MAIN HYDRAULIC SYSTEM FLUID.  AIRCRAFT RAN OFF THE END OF RUNWAY 5 AT AIRPORT.  AIRCRAFT TURNED 90 DEGREES TO THE RT WHICH RESULTED IN THE LT WING TIP TO DIG INTO THE SAND IN THE EMERGENCY RUN OFF AREA BREAKING OFF WING TIP. BOTH ENGINES INGESTED A LOT OF SAND.
